Existence of Solution for Quasilinear Degenerated Elliptic Unilateral Problems
Annales mathématiques Blaise Pascal, Volume 10 (2003) no. 1, pp. 1-20.

An existence theorem is proved, for a quasilinear degenerated elliptic inequality involving nonlinear operators of the form Au+g(x,u,u), where A is a Leray-Lions operator from W 0 1,p (Ω,w) into its dual, while g(x,s,ξ) is a nonlinear term which has a growth condition with respect to ξ and no growth with respect to s, but it satisfies a sign condition on s, the second term belongs to W -1,p (Ω,w * ).

DOI: 10.5802/ambp.166
Youssef Akdim 1; Elhoussine Azroul 1; Abdelmoujib Benkirane 1

1 Département de Mathématiques et Informatique Faculté des Sciences Dhar-Mahraz B.P 1796 Atlas Fès. MAROC
@article{AMBP_2003__10_1_1_0,
     author = {Youssef Akdim and Elhoussine Azroul and Abdelmoujib Benkirane},
     title = {Existence of {Solution} for {Quasilinear} {Degenerated} {Elliptic} {Unilateral} {Problems}},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {1--20},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {10},
     number = {1},
     year = {2003},
     doi = {10.5802/ambp.166},
     mrnumber = {1990009},
     zbl = {02068409},
     language = {en},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.166/}
}
TY  - JOUR
AU  - Youssef Akdim
AU  - Elhoussine Azroul
AU  - Abdelmoujib Benkirane
TI  - Existence of Solution for Quasilinear Degenerated Elliptic Unilateral Problems
JO  - Annales mathématiques Blaise Pascal
PY  - 2003
DA  - 2003///
SP  - 1
EP  - 20
VL  - 10
IS  - 1
PB  - Annales mathématiques Blaise Pascal
UR  - https://ambp.centre-mersenne.org/articles/10.5802/ambp.166/
UR  - https://www.ams.org/mathscinet-getitem?mr=1990009
UR  - https://zbmath.org/?q=an%3A02068409
UR  - https://doi.org/10.5802/ambp.166
DO  - 10.5802/ambp.166
LA  - en
ID  - AMBP_2003__10_1_1_0
ER  - 
%0 Journal Article
%A Youssef Akdim
%A Elhoussine Azroul
%A Abdelmoujib Benkirane
%T Existence of Solution for Quasilinear Degenerated Elliptic Unilateral Problems
%J Annales mathématiques Blaise Pascal
%D 2003
%P 1-20
%V 10
%N 1
%I Annales mathématiques Blaise Pascal
%U https://doi.org/10.5802/ambp.166
%R 10.5802/ambp.166
%G en
%F AMBP_2003__10_1_1_0
Youssef Akdim; Elhoussine Azroul; Abdelmoujib Benkirane. Existence of Solution for Quasilinear Degenerated Elliptic Unilateral Problems. Annales mathématiques Blaise Pascal, Volume 10 (2003) no. 1, pp. 1-20. doi : 10.5802/ambp.166. https://ambp.centre-mersenne.org/articles/10.5802/ambp.166/

[1] Y. Akdim; E. Azroul; A. Benkirane Existence of solutions for quasilinear degenerated elliptic equations, Electronic J. Diff. Eqns., Volume 2001 (2001) no. 71, pp. 1-19 | MR | Zbl

[2] A. Benkirane; A. Elmahi Strongly nonlinear elliptic unilateral problem having natural growth terms and L 1 data, Rendiconti di Matematica, Volume 18 (1998), pp. 289-303 | MR | Zbl

[3] A. Bensoussan; L. Boccardo; F. Murat On a non linear partial differential equation having natural growth terms and unbounded solution, Ann. Inst. Henri Poincaré, Volume 5 (1988) no. 4, pp. 347-364 | Numdam | MR | Zbl

[4] P. Drabek; A. Kufner; V. Mustonen Pseudo-monotonicity and degenerated or singular elliptic operators, Bull. Austral. Math. Soc., Volume 58 (1998), pp. 213-221 | DOI | MR | Zbl

[5] P. Drabek; A. Kufner; F. Nicolosi Quasilinear elliptic equations with degenerations and singularities, De Gruyter Series in Nonlinear Analysis and Applications, New York, 1997 | MR | Zbl

[6] P. Drabek; F. Nicolosi Existence of Bounded Solutions for Some Degenerated Quasilinear Elliptic Equations, Annali di Mathematica pura ed applicata, Volume CLXV (1993), pp. 217-238 | DOI | MR | Zbl

[7] J.L. Lions Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod, Paris, 1969 | MR | Zbl

Cited by Sources: